# SDR 2002F00821

- Difficulty date: August 19, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 6,396 hours, 2,207 cycles
- Engine: Rroyce RB211535E4
- Engine time: 6,399 hours, 2,207 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 337, RIGHT ENGINE WOULD NOT REACH MAX TAKEOFF EPR (1.73) WITH EEC AND ENGINE LIMITER ON.  HOWEVER, RIGHT ENGINE REACHED REQUIRED STANDARD EPR (1.68).  TAKEOFF WITH EEC AND ENGINE LIMITER OFF NOT CHECKED.  RIGHT ENGINE PARAMETERS WERE NORMAL IN CLIMB.
